IJPAM: Volume 81, No. 5 (2012)

COEFFICIENT INEQUALITIES FOR CERTAIN
CLASSES OF JANOWSKI-SAKAGUCHI TYPE FUNCTIONS

N. Shilpa$^1$, S. Latha$^2$
$^{1,2}$Department of Mathematics
Yuvaraja's College
University of Mysore
Mysore, 570 005, INDIA


Abstract. In this paper we derive sufficient condition involving coefficient inequalities for the functions belonging to the classes $\mathcal{K}(A,B,s,t)$, $\mathcal{S}^{*}(A,B,s,t)$, $\mathcal{K}_{\lambda}(A,B,s,t)$, $\mathcal{S}^{*}_{\lambda}(A,B,s,t)$ defined by using Janowski class and Sakaguchi type functions.

Received: November 11, 2011

AMS Subject Classification: 30C45

Key Words and Phrases: coefficient inequalities, Janowski-Sakaguchi type functions

Download paper from here.



Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2012
Volume: 81
Issue: 5